Alert archive / Kansas / Wind Advisories in 2023

Wind Advisory 3, NWS Topeka, KS

March 15, 202311 counties in Kansas

NWS Topeka, KS issued this wind advisory at Mar 15, 2023, 2:26 PM CDT for 11 counties in Kansas. It took effect at Mar 16, 2023, 7:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2023, 2:26 PM CDT (19:26 UTC)
In effect from
Mar 16, 2023, 7:00 AM CDT
Expired
Mar 16, 2023, 8:55 PM CDT
In force
14 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Jackson County, KS, Jefferson County, KS, Marshall County, KS, Nemaha County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 68 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2023-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2023-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

759 
WWUS73 KTOP 151926
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
226 PM CDT Wed Mar 15 2023

KSZ020>023-160330-
/O.NEW.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/
/O.CON.KTOP.WI.Y.0002.000000T0000Z-230316T0000Z/
Cloud-Clay-Riley-Pottawatomie-
Including the cities of Concordia, Clay Center, Manhattan, 
Wamego, and St. Marys
226 PM CDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT
FRIDAY...

* WHAT...For the first Wind Advisory, south winds 25 to 30 mph
  with gusts up to 45 mph. For the second Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Cloud, Clay, Riley and Pottawatomie Counties.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 7 AM Thursday to 1 
  AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ008>012-024-026-160330-
/O.NEW.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/
Republic-Washington-Marshall-Nemaha-Brown-Jackson-Jefferson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Holton, Valley Falls, Oskaloosa, Perry,
McLouth, Grantville, Meriden, and Nortonville
226 PM CDT Wed Mar 15 2023

...WIND ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT
FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Republic, Washington, Marshall, Nemaha, Brown, Jackson 
  and Jefferson Counties.

* WHEN...From 7 AM Thursday to 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ039-040-055-056-058-059-160330-
/O.EXB.KTOP.WI.Y.0002.230316T0000Z-230317T0600Z/
Shawnee-Douglas-Osage-Franklin-Coffey-Anderson-
Including the cities of Topeka, Lawrence, Osage City, Carbondale,
Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, 
and Garnett
226 PM CDT Wed Mar 15 2023

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph this
  evening, then switching to the northwest Thursday afternoon.

* WHERE...Shawnee, Douglas, Osage, Franklin, Coffey and Anderson 
  Counties.

* WHEN...From 7 PM this evening to 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Travel may be difficult for high profile vehicles and working on
  elevated surfaces may be hazardous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ034>038-054-160330-
/O.EXT.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Minneapolis, Bennington, Abilene, 
Herington, Junction City, Council Grove, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, 
and Emporia
226 PM CDT Wed Mar 15 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Cloud, Clay, Riley, Pottawatomie, Ottawa, Dickinson, 
  Geary, Morris, Wabaunsee and Lyon Counties.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
476 
WWUS73 KTOP 152352
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
652 PM CDT Wed Mar 15 2023

KSZ020>023-161000-
/O.EXP.KTOP.WI.Y.0002.000000T0000Z-230316T0000Z/
/O.CON.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/
Cloud-Clay-Riley-Pottawatomie-
Including the cities of Concordia, Clay Center, Manhattan, 
Wamego, and St. Marys
652 PM CDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT
FRIDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Cloud, Clay, Riley and Pottawatomie Counties.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 7 AM Thursday to 1 
  AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ039-040-055-056-058-059-161000-
/O.CON.KTOP.WI.Y.0002.230316T0000Z-230317T0600Z/
Shawnee-Douglas-Osage-Franklin-Coffey-Anderson-
Including the cities of Topeka, Lawrence, Osage City, Carbondale,
Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, 
and Garnett
652 PM CDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  this evening, then switching to the northwest Thursday 
  afternoon.

* WHERE...Shawnee, Douglas, Osage, Franklin, Coffey and Anderson 
  Counties.

* WHEN...From 7 PM this evening to 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ034>038-054-161000-
/O.CON.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Minneapolis, Bennington, Abilene, 
Herington, Junction City, Council Grove, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, 
and Emporia
652 PM CDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Cloud, Clay, Riley, Pottawatomie, Ottawa, Dickinson, 
  Geary, Morris, Wabaunsee and Lyon Counties.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ008>012-024-026-161000-
/O.CON.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/
Republic-Washington-Marshall-Nemaha-Brown-Jackson-Jefferson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Holton, Valley Falls, Oskaloosa, Perry,
McLouth, Grantville, Meriden, and Nortonville
652 PM CDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT
FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Republic, Washington, Marshall, Nemaha, Brown, Jackson 
  and Jefferson Counties.

* WHEN...From 7 AM Thursday to 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
773 
WWUS73 KTOP 160753
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
253 AM CDT Thu Mar 16 2023

KSZ034>040-054>056-058-059-170600-
/O.CON.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
Including the cities of Minneapolis, Bennington, Abilene, 
Herington, Junction City, Council Grove, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
253 AM CDT Thu Mar 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central and north central 
  Kansas.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ008>012-020>024-026-170600-
/O.CON.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, and Nortonville
253 AM CDT Thu Mar 16 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
CDT FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central and northeast Kansas.

* WHEN...From 7 AM this morning to 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
327 
WWUS73 KTOP 161942
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
242 PM CDT Thu Mar 16 2023

KSZ034>040-054>056-058-059-170600-
/O.CON.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
Including the cities of Minneapolis, Bennington, Abilene, 
Herington, Junction City, Council Grove, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
242 PM CDT Thu Mar 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central and north central 
  Kansas.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ008>012-020>024-026-170600-
/O.CON.KTOP.WI.Y.0003.000000T0000Z-230317T0600Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, and Nortonville
242 PM CDT Thu Mar 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of north central and northeast Kansas.

* WHEN...From 7 AM this morning to 1 AM CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel may be difficult for high profile vehicles and working 
  on elevated surfaces may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
708 
WWUS73 KTOP 170155
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
855 PM CDT Thu Mar 16 2023

KSZ008>012-020>024-026-170300-
/O.CAN.KTOP.WI.Y.0003.000000T0000Z-230317T0600Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, and Nortonville
855 PM CDT Thu Mar 16 2023

...WIND ADVISORY IS CANCELLED...

Winds will still gust up to around 30 mph overnight, but have
fallen below advisory criteria.

$$

KSZ034>040-054>056-058-059-170300-
/O.CAN.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
Including the cities of Minneapolis, Bennington, Abilene, 
Herington, Junction City, Council Grove, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
855 PM CDT Thu Mar 16 2023

...WIND ADVISORY IS CANCELLED...

Winds will still gust up to around 30 mph overnight, but have
fallen below advisory criteria.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:56 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 15, 12:56 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1256 PM CDT Wed Mar 15 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 411 AM CDT Wed Mar 15 2023

Key Points:

- Windy today and tomorrow

- Light precipitation tonight into tomorrow morning

- Cold this weekend

A surface pressure gradient will steepen today as a trough
deepens in the lee of the Rockies. Southerly winds will increase
through the day as a result. Winds around 50 mph will overspread
the central Plains at 850 mb. Occasionally, some of these higher
winds aloft may mix down. This is more likely across central
Kansas. Generally, sustained winds around 25 mph and gusts to 45
mph are favored. A Wind Advisory has been issued for areas most
likely to see the stronger winds. Despite plenty of sunshine, windy
conditions and mixing, low-level moisture will likely be
increasing through the day. This should limit more extreme fire
weather conditions from materializing. Still, it won't be a good
day for burning as conditions will be on the threshold of very
high fire danger.

A cold front swings through Thursday morning. The 00 UTC suite of
models, including CAMs, are in good agreement finally on the
evolution of this front and associated precipitation. The front is
expected to move through the majority of the area by Noon. Thus,
north central Kansas will likely see their high temperature for
the day early in the morning and experience falling temperatures
through the day. The latest model runs also indicate much less
precipitation than previously forecast with the center of the low
pressure pushing further north and a good portion of central
Kansas seeing a dry slot, minimizing pre-frontal precipitation.
Forcing along the front should be enough to spark some light
precipitation as it moves through. Precipitation will liekly
begin as rain, then change to a wintry mix and eventually some
light snow. Due to the fast-moving nature of the front/precip,
light amounts and warm surface temperatures ahead of the front, no
accumulation is expected. Strong northwesterly winds will follow
behind the front as cold-air advection and pressure rises move in.
Another Wind Advisory may be needed for Thursday as winds around
30 mph and gusts to 45 mph will once again be possible, this time
out of the northwest.

Behind this front, much cooler air will move in. Low temperatures
through Monday will fall into the teens and 20s and highs will
struggle to reach the 40s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1256 PM CDT Wed Mar 15 2023

VFR continues for most of the period, although clouds increase and
cigs drop by the morning as precip moves in. In the meantime,
south winds remain strong, sustained 15-25 kt with gusts 30-40 kt.
There may be a small, but brief decrease early this evening before
the LLJ restrengthens. Despite the LLJ, am not confident about
LLWS reaching thresholds as sfc winds are expected to remain
gusty. There is a brief period just before frontal passage when
sfc winds decrease to 10-15 kt, which could allow for a brief
period of LLWS, but winds aloft also decrease during that time.
Have opted to leave it out of TAFs for now with these
considerations in mind. Cold front passes through the area toward
the end of the period, shifting winds to the northwest with
similar speeds and gusts as today. Along with that comes
increasing chances of rain and MVFR cigs.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for KSZ020>023-034>038-
054.

&&

DISCUSSION...Jones
AVIATION...Picha
Hazardous weather outlook, Mar 15, 3:16 AM CDT, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
316 AM CDT Wed Mar 15 2023

KSZ008>012-024-026-039-040-055-056-058-059-160830-
Republic-Washington-Marshall-Nemaha-Brown-Jackson-Jefferson-Shawnee-
Douglas-Osage-Franklin-Coffey-Anderson-
316 AM CDT Wed Mar 15 2023

This Hazardous Weather Outlook is for east central Kansas, north
central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

Gusty southerly winds around 40 mph are likely today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gusty northwesterly winds around 45 mph are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ020>023-034>038-054-160830-
Cloud-Clay-Riley-Pottawatomie-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Lyon-
316 AM CDT Wed Mar 15 2023

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

A Wind Advisory has been issued for this afternoon. See
weather.gov/top for more details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gusty northwest winds around 45 mph are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:46 AM CDTWind AdvisoryTOPAnderson, Clay, Cloud, Coffey, Dickinson, Douglas and 10 more42 hr

Nearby

Wind Advisories in Kansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.